# SDR UIEA2018090601908

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,070 hours, 11,651 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332U23211
- Part serial: 07111706
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"LT ENG STARTER" AND VALVE LIGHT ON START UP OF LEFT ENGINE. REQUIRED MANUAL VALVE OPENING LT ENG START PROCEDURE. REMOVED AND REPLACED START VALVE IAW MM 80-11-01 OPT CK GOOD.
